# SDR SWAA2020061290950

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 43,422 hours, 25,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROWS 14ABC TO 24ABC.  R&RED EMERGENCY LT BATTERY (M1673) PER AMM 33-51-06.  OPS CHECK GOOD.
